# SDR SWIA202158340

- Difficulty date: March 26, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HARDWARE SECURING HINGE BOLT RETAINERS FOR R/H AILERON ARE CORRODED. (ALL THREE HINGE LOCATIONS)     (C-CHECK RO 5/20/2021)    REMOVED CORRODED HINGE BOLT RETAINERS FOR R/H AILERON AND REPLACED WITH NEW HINGE RETAINER HARDWARE REF CRJ200 AMM 27-15-01-000-801 REF CRJ200 AMM 27-15-01-400-801
